Hi, I have been on depo for 4 years. I just recently got my periods but they're every two weeks. My last shot was in October of 2014 & I just started bleeding June 15ish & every two weeks. I was wondering if I'm able to get pregnant now?
What you are likely experiencing is not a period, but hormonal bleeding, as your body attempts to regain its fertility. The bleeding could be irregular for some time. It can take up to 18 months to regain fertility. However, everyone is different.
Agnus Castus is a natural remedy that works to balance your hormones. It got me back into a regular monthly cycle, within 6 weeks of starting it. I now use a lower, maintenance dose, to keep my hormones balanced. It has not only given me a regular cycle, but it has helped with my PMS/PMT enormously.
You may find it speeds up the process of getting your body back to normal.
A word of warning, though - YOU CANNOT USE AGNUS CASTUS ALONG SIDE ANY FORM OF HORMONAL BIRTH CONTROL. It works to help your body balance your hormones, whereas hormonal birth control deliberately causes an imbalance, to prevent pregnancy. This means that the two could work against each other, & you could end up pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 2 answers
Posted 20 Sep 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 31 Aug 2016 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer